Alert archive / Ohio / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 201, NWS Wilmington, OH

July 8, 20084 counties in Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jul 8, 2008, 6:40 PM EDT for 4 counties in Ohio. It was in force for 50 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2008, 6:40 PM EDT (22:40 UTC)
Expired
Jul 8, 2008, 7:30 PM EDT
In force
50 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Butler County, OH, Clermont County, OH, Hamilton County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 49 km from the middle of the area, began a volume at 22:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 7:02 PM EDTHAIL 0.756 Wnw Blue Ash, OH
Jul 8, 7:04 PM EDTTSTM WND DMGSharonville, OHA BUILDING COLLAPSED ON MOSTELLER ROAD. NUMEROUS TREES AND POWER LINES DOWN IN THE COTTINGHAM AREA.
Jul 8, 7:13 PM EDTTSTM WND GST 60Sharonville, OHPEA SIZED HAIL ALSO REPORTED.
Jul 8, 7:33 PM EDTTSTM WND DMG2 N Mount Repose, OHNUMEROUS TREES AND POWER LINES DOWN IN MIAMI TOWNSHIP.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.7 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2008-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 722 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2008-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
722 J/kg
Mixed-layer CIN
-85 J/kg
Mixed-layer LCL
1041 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KILN 082240
SVRILN
OHC017-025-061-165-082330-
/O.NEW.KILN.SV.W.0201.080708T2240Z-080708T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
640 PM EDT TUE JUL 8 2008

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BUTLER COUNTY IN SOUTHWEST OHIO...
  NORTHWESTERN CLERMONT COUNTY IN SOUTHWEST OHIO...
  EASTERN HAMILTON COUNTY IN SOUTHWEST OHIO...
  SOUTHWESTERN WARREN COUNTY IN SOUTHWEST OHIO...

* UNTIL 730 PM EDT.

* AT 637 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS
  TO 60 MPH. THIS STORM WAS LOCATED NEAR ROSS...MOVING EAST AT 35
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  FAIRFIELD...
  NORTH COLLEGE HILL...
  MOUNT HEALTHY...
  FOREST PARK...
  FINNEYTOWN...
  SPRINGDALE...
  WYOMING...
  NORWOOD...

IN ADDITION...NORTHGATE...GROESBECK...PLEASANT RUN...NORTHBROOK...
MOUNT HEALTHY HEIGHTS...PLEASANT RUN FARM...GREENHILLS AND MAUSTOWN
ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. AS STORMS
APPROACH...SEEK SHELTER IN STURDY BUILDINGS AND STAY AWAY FROM
WINDOWS.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3936 8409 3903 8424 3929 8474 3944 8469
TIME...MOT...LOC 2240Z 283DEG 31KT 3933 8459

$$
1 follow-up statement
000 
WWUS51 KILN 082323
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
723 PM EDT TUE JUL 8 2008

OHC017-025-061-165-082330-
/O.CON.KILN.SV.W.0201.000000T0000Z-080708T2330Z/
CLERMONT OH-HAMILTON OH-BUTLER OH-WARREN OH-
721 PM EDT TUE JUL 8 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR SOUTHWESTERN WARREN...SOUTHEASTERN BUTLER...EASTERN HAMILTON AND
NORTHWESTERN CLERMONT COUNTIES...

AT 719 PM EDT...STORM SPOTTERS REPORTED 60 MPH WINDS IN SHARONVILLE 
OHIO. RADAR INDICATED THAT THIS SEVERE THUNDERSTORM REMAINS CAPABLE 
OF PRODUCING PENNY SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS 
LOCATED NEAR MIAMIVILLE...MOVING EAST AT 34 MPH.

LOCATIONS IMPACTED INCLUDE...
WITHAMSVILLE AND MORROW.

IN ADDITION...DALLASBURG...MOUNT REPOSE...DAY HEIGHTS...PERINTOWN...
SPRINGVALE...WILLOWVILLE AND GOSHEN ARE NEAR THE PATH OF THIS STORM.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING. MOVE INDOORS IMMEDIATELY REMEMBER...
LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF
YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

THIS STORM IS ALSO CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO PLACES
WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3918 8453 3940 8441 3936 8409 3903 8424
TIME...MOT...LOC 2321Z 288DEG 29KT 3923 8424

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 4:40 PM EDT, 2 hours earlier.

Area forecast discussion, Jul 8, 4:40 PM EDT, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
440 PM EDT TUE JUL 8 2008

.SYNOPSIS...
A SLOW MOVING COLD FRONT WILL APPROACH THE REGION TONIGHT...THEN
SLOWLY MOVE ACROSS THE AREA ON WEDNESDAY. HIGH PRESSURE AND DRIER
AIR WILL BUILD INTO THE AREA BEGINNING WEDNESDAY NIGHT...AND WILL
CONTROL THE WEATHER INTO THE WEEKEND. ANOTHER COLD FRONT SHOULD
AFFECT OUR WEATHER BY SUNDAY.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
LINE OF STRONG TO SEVERE STORMS CURRENTLY MOVING ACROSS THE
NORTHERN PART OF THE ILN FORECAST AREA. DAMAGING WINDS THE MAIN
THREAT WITH DELTA THETA-ES OF 20-25 DEG K NOTED ACROSS THAT
REGION. WBZ AROUND 11 KFT AGL...SO WHILE NOT A PRIMARY
THREAT...ITS STILL A POSSIBILITY. 0-6 BULK SHEAR MAG JUST BELOW 30
KTS SO MULTI-CELL COMPLEXES LIKELY. AFTER THIS PASSES...SHOULD BE
A LULL IN THE FORCING UNTIL LATE EVENING WHERE LATEST RUC
INDICATING SOME INCREASED BDRY LAYER FORCING ACROSS THE NORTH WITH
APPROACHING TROUGH AND ALSO ACROSS THE SOUTH IN ASSOCIATION WITH
DEVELOPING BDRY LAYER JET. THUS THE REASON FOR KEEPING LIKELY
THREAT OF PRECIP.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
THE FRONT SHOULD CONTINUE TO MOVE SLOWLY THROUGH OUR FORECAST AREA
ON WEDNESDAY...AND SLIDING JUST SOUTH OF THE REGION WEDNESDAY
EVENING. THUS THE THREAT OF PRECIP WILL CONTINUE ON
WEDNESDAY...BUT DIMINISHING FROM NW-SE AS THE DAY PROGRESSES. HAVE
ENDED PRECIP ACROSS THE SE DURING THE EARLY EVENING HOURS.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
THE EXTENDED PERIOD STARTS OFF DRY...WITH HIGH PRESSURE BUILDING
INTO THE REGION EARLY THURSDAY...AND SHIFTING EAST TOWARD THE
ATLANTIC COAST BY LATE FRIDAY. THIS BRINGS A QUICK WARMUP TO THE
AREA WITH ABOVE AVERAGE TEMPERATURES RETURNING BY THE END OF THE
WEEK. MODELS ARE COMING INTO BETTER AGREEMENT ON A MORE AMPLIFIED
LONGWAVE PATTERN THIS WEEKEND. A DEEPENING UPPER TROUGH IS FORECAST
TO MOVE INTO THE GREAT LAKES BY LATE SATURDAY...WHICH SENDS A COLD
FRONT INTO THE OHIO VALLEY BY EARLY SUNDAY.  LAST FEW RUNS OF THE
GFS AND ECMWF AGREE THAT THE FRONT WILL MAKE IT UNSEASONABLY FAR
SOUTH INTO THE TENNESSEE VALLEY AND SOUTHERN APPALACHIANS EARLY
NEXT WEEK.  THIS BRINGS MORE CONFIDENCE TO A COOLER-THAN-AVERAGE
PATTERN SHAPING UP TOWARD THE END OF THE EXTENDED.  DID NOT GO QUITE
AS COOL AS GUIDANCE FOR TEMPS EARLY NEXT WEEK...BUT IF MODEL TRENDS
CONTINUE...MAX TEMPS WILL LIKELY BE IN THE 70S AND LOWER 80S BY
MONDAY.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
TSTM CLUSTER OVER NE INDIANA ASSOC WITH WEAK LOW LVL CIRCULATION IS
MOVG E AND SHOULD STAY N OF TAFS, ALSO BKN LINE OF TSTM FM NR VTA-
PMH HAS DEVELOPED IN WEAK CONVERGENCE AND MODERATELY UNSTABLE ATMO
WITH CAPES OVR 2000 J/KG. THAT LINE IS EXPECTED TO STAY E OF
TAFS. CDFNT OVR UPPER GREAT LAKES WILL DROP SE OVERNIGHT. PREFERRED
THE NAM SOLUTION WHICH APPEARS TO BE HANDLING THE CURRENT
SITUATION PRETTY WELL. LOW LEVEL CONVERGENCE AHEAD OF THE FNT
INCREASES TOWARDS 00Z. BEST LIFT CROSSES THE TAFS BETWEEN 00Z-
10Z. WENT WITH TWO 4 HR TEMPO GROUPS TO COVER THIS. CDFNT PUSHES E
OF THE TAFS BETWEEN 10Z-12Z. ENDED THE TSTMS IN THAT TIME
FRAME...ALONG WITH BRINGING IN MVFR CIG.

OUTLOOK...NO SIG WX EXPECTED.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...JTD
NEAR TERM...JTD
SHORT TERM...JTD
LONG TERM...HAWBLITZEL
AVIATION...SITES
Hazardous weather outlook, Jul 8, 4:11 PM EDT, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
411 PM EDT TUE JUL 8 2008

OHZ026-034-035-042>046-051>056-092015-
HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-
CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-
411 PM EDT TUE JUL 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO...MIAMI VALLEY
OF OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT

STRONG TO SEVERE THUNDERSTORMS WILL MOVE ACROSS THE AREA THIS EVENING.
LARGE HAIL AND DAMAGING WINDS MAY ACCOMPANY SOME OF THESE STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS MAY PRODUCE LARGE HAIL...DAMAGING WINDS...AND HEAVY
RAIN ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ060>065-070>074-077>082-
088-092015-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-PREBLE-MONTGOMERY-GREENE-
FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-
HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
411 PM EDT TUE JUL 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY TO DEVELOP TONIGHT. LARGE HAIL AND
DAMAGING WINDS MAY ACCOMPANY SOME OF THE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS MAY PRODUCE LARGE HAIL...DAMAGING WINDS...AND HEAVY
RAIN ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Local storm report, Jul 8, 5:38 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
538 PM EDT TUE JUL 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     TSTM WND GST     DELAWARE                40.30N 83.08W
07/08/2008  E60 MPH          DELAWARE           OH   TRAINED SPOTTER

            12-15 LARGE LIMBS DOWN ACROSS OHIO WESLEYAN UNIVERSITY
            CAMPUS

&&

NG
Special weather statement, Jul 8, 5:44 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
544 PM EDT TUE JUL 8 2008

OHZ054-055-064-082230-
PICKAWAY OH-MADISON OH-FRANKLIN OH-
544 PM EDT TUE JUL 8 2008

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT FRANKLIN...MADISON AND
NORTHWESTERN PICKAWAY COUNTIES THROUGH 630 PM EDT...

AT 542 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
GUST FRONT PRODUCING STRONG WINDS...ALONG A LINE EXTENDING FROM
WORTHINGTON THROUGH WEST CENTRAL MADISON COUNTY...MOVING SOUTHEAST
AT 29 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
STRONG WINDS MAY BE EXPERIENCED BEFORE ANY RAIN OR THUNDER OCCURS.

SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...COLUMBUS...WORTHINGTON...HILLIARD...RIVERLEA...LAFAYETTE...
MINERVA PARK...UPPER ARLINGTON...LAKE
DARBY...LONDON...JEFFERSON...MARBLE CLIFF...LINCOLN VILLAGE AND NEW
ROME.

HATZOS
Local storm report, Jul 8, 6:00 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
600 PM EDT TUE JUL 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     TSTM WND GST     FAIRBORN                39.80N 84.02W
07/08/2008  E60.00 MPH       GREENE             OH   TRAINED SPOTTER

&&

HATZOS
Local storm report, Jul 8, 6:02 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
602 PM EDT TUE JUL 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND GST     5 S SPRINGFIELD         39.85N 83.80W
07/08/2008  E60 MPH          CLARK              OH   PUBLIC

&&

NG
Special weather statement, Jul 8, 6:25 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
625 PM EDT TUE JUL 8 2008

OHZ070-082300-
BUTLER OH-
625 PM EDT TUE JUL 8 2008

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN BUTLER COUNTY THROUGH
700 PM EDT...

AT 620 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM LOCATED NEAR MILLVILLE...MOVING EAST AT 32 MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...
HAMILTON...FAIRFIELD...NEW MIAMI...MAUSTOWN...BECKETT RIDGE...
HUGHES...MAUD...PISGAH AND MONROE.

THIS STORM WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH
MAY FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO
PLACES WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
Local storm report, Jul 8, 6:38 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
638 PM EDT TUE JUL 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

&&

HATZOS

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 1:58 PM EDTSevere Thunderstorm WarningILNRoss16 min
Jul 8, 3:45 PM EDTSevere Thunderstorm WarningILNAuglaize, Mercer45 min
Jul 8, 3:51 PM EDTSevere Thunderstorm WarningILNAuglaize, Darke, Mercer, Shelby54 min
Jul 8, 4:29 PM EDTSevere Thunderstorm WarningILNChampaign, Hardin, Logan, Shelby, Union46 min
Jul 8, 5:08 PM EDTSevere Thunderstorm WarningILNButler67 min
Jul 8, 5:23 PM EDTSevere Thunderstorm WarningILNDelaware, Union38 min
Jul 8, 5:33 PM EDTSevere Thunderstorm WarningILNClark, Greene, Miami, Montgomery42 min
Jul 8, 5:47 PM EDTSevere Thunderstorm WarningILNLicking43 min
Jul 8, 6:01 PM EDTSevere Thunderstorm WarningILNClark, Fayette, Greene, Madison59 min
Jul 8, 6:15 PM EDTAreal Flood AdvisoryILNClark, Darke, Miami, Montgomery90 min
Jul 8, 6:30 PM EDTSevere Thunderstorm WarningILNFairfield, Franklin, Licking45 min
Jul 8, 6:45 PM EDTSevere Thunderstorm WarningILNFayette, Franklin, Madison, Pickaway45 min
Jul 8, 7:10 PM EDTAreal Flood AdvisoryILNFairfield65 min
Jul 8, 7:31 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Hamilton, Highland, Warren44 min
Jul 8, 7:37 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking53 min
Jul 8, 7:53 PM EDTSevere Thunderstorm WarningILNFayette, Highland, Pickaway, Ross52 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.